# SDR CALA2025090108306

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,951 hours, 19,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 112T33012
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON THE OVERWING FILL PORT CUTOUT OF THE RH WING.  CLASSIFIED AS MAJOR REPAIR IAW GMM 03-20-20 AND RII AS PER GMM 09-25-05.   REPAIRED THE CORROSION  IAW  EC/RA 5720-03551. ITEM OK TO SERVICE RT OVERWING FILL PORT CUTOUT WAS REPAIRED AND INSPECTED AS PER EC/RA 5720-03551.
